MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T10, NON-RETAINING; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T10, NON-RETAINING; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T10, NON-RETAINING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/27/2024, it was reported by a sales representative via (b)(4) that an ar-18800-25 driver shaft and ar-8700rh ratcheting handle has been cold welded together.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
The complaint allegation has not been confirmed as the reported failure could not be replicated.One unpacked ar-18800-25 serial/batch number (b)(6) was received for investigation.The device was delivered for evaluation, independent of the ar-8700rh ratcheting handle.Visual inspection found that the hex tip of the driver was twisted.It was noted that the laser marks are fading most likely because the reprocessing of the device.Functional testing of batch 1392239 for the ar-18800-25 indicated that the driver does not become jammed within the ratcheting mechanism.No problem found.

Brand Name
DRIVER SHAFT, T10, NON-RETAINING
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19763678
Report Number1220246-2024-06797
Device Sequence Number18269370
Product Code LXH
UDI-Device Identifier00888867385603
UDI-Public00888867385603
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T10, NON-RETAINING
Device Catalogue NumberAR-18800-25
Device Lot Number1392239
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown